I have had muscle problems with all. Crestor now has me almost a cripple. Wake up at night with terrible leg pain. Muscle cramps and general weakness. Can hardly walk. Have to lean on a cart at the groc. store. I am stopping it tonight. I feel like I am 91 instead of 71. What can I do about high cholesterol? I need help. My dr. is useless. Thank you,
I'm only a 38 year old male with 2 c-1 c-2 fussions & deal mainly with alot of pain,but I do know that certain foods will lower bad lds colesterol,cheerios is one. Google foods that lower cholesterol & try eating them for several months than have another test,if you can't tolerate the drugs or mabey try adding a musscle relaxer like soma or flexerol to help with the musscle spasms & cramps. Hope this helps some,like I said I don't know much about your condition but I do have musscle spasms and cramps where the screws are in my neck.
I have no answer for you as I am in the same situation. I have on all the same drugs as you plus vytorin which I had to come off of that and go back to crestor. As for the cramps at night, try a new bar of soap at the foot of your bed between the sheets. It works for me, hope it works for you. Also, if it does, change out about every 3 months. Good luck
hi, i know it sounds crazy, but the new bar of soap realy works. used to have realy bad cramps in legs .i started making my own orange and banana juice with wheat germ. a good multi vitamin and fish oil gel caps. it may sound crazy but it lowered my LDL and my body felt warm instead of feeling cold from low circulation. please give it a try.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Aug 2009 • 7 answers
Posted 6 Dec 2009 • 1 answer
Posted 14 Jul 2010 • 1 answer
Posted 20 Feb 2011 • 1 answer
Posted 18 Oct 2015 • 0 answers